# SDR FDEA201802020291

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,233 hours, 34,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE COCKPIT,  RETURNED TO DEPARTURE.  RAN ENGINES AT FLIGHT IDLE FOR 20 MINUTES WITH ALL 3 PACKS RUNNING,  NO DISCREPANCY NOTED IAW JRH CHAPTER 6. REMOVED AND REPLACED WATER SEPARATOR COVERS AND COALESCER BAGS IAW AMM 21-53-00-7
